MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER; SYSTEM, THERMAL REGULATING

SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER; SYSTEM, THERMAL REGULATING
Catalog Number EQ-5000JP
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device temperature was not rising.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was functionally tested, but the investigation could not duplicate the reported issue.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Based on the results of the investigation, the reported complaint could not be confirmed.No actions have been assigned.

Brand Name
LEVEL 1 CONVECTIVE WARMER EQ-5000 BLOWER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21368871
Report Number3012307300-2025-01786
Device Sequence Number15562937
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)070329
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown